# SDR UF6A980715

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 071131900
- Condition: Failed
- Location: Radome
- Part time: 6,830 hours
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5758 - RADAR PAINTS MULTI-COLOR CONCENTRIC CIRCLES IN ALL RANGES.  RADAR DOES NOT TEST SATISFACTORY.  MAINTENANCE REMOVED AND REPLACED RADAR SENSOR.  SYSTEM OPS CHECKED GOOD.  (M)
